Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had hip replacement, having frequent urination, have slight large prostate. Suggest?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 439 Questions
My husband had hip replacement he is 68. He came home yesterday and goes to bath room every hour to urinate it does not hurt and he does have a slightly in large prostrate but this is a worry
Posted Sat, 21 Sep 2013 in Arthritis
Answered by Dr. Pankaj Malhan 15 minutes later
Brief Answer:

Detailed Answer:

Thanks for asking.

Increased urinary frequency to the tune of every hour can be because of urinary tract infection,A person is more prone after the surgeries because of catheterisation.

Enlarged prostate can make the things worse, I will advise you to go for the urine checking , he may need antibiotics to improve.


Please let me know if you need more information.

Above answer was peer-reviewed by
Follow-up: Had hip replacement, having frequent urination, have slight large prostate. Suggest? 1 hour later
He was discharged from hospital just yesterday could infection already be there
Answered by Dr. Pankaj Malhan 40 minutes later
Very hard to delineate the exact time of the infection, as some times symptoms appear a lot later after the infection.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor